# SDR IPXA2018121766965

- Difficulty date: December 16, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N358UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37864
- Aircraft time: 13,721 hours, 4,890 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Inoperative
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW HEAT INOPERATIVE DURING FLIGHT. QRH PROCEDURE DID NOT RESOLVE THE PROBLEM.  REPLACED THE L2 WINDOW ASSY IAW AMM 56-11-02-401.
